# SDR DALA2022030101322

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 18,773 hours, 2,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 FAP DOOR PAGE MSG CHECK SLIDE PRESSURE. CORRECTIVE ACTION: RPLCD DEUB (300RH3) MSG CLEARED. (8858281)
